# SDR C2XA07ON004

- Difficulty date: May 29, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 598
- Aircraft time: 11,796 hours, 9,224 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Flapper Valve
- Part number: 2770138101
- Condition: Missing
- Location: Fuel Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 41 - GEG TO GEG - FUEL LEAKING FROM RIGHT WING DURING T/O.  MX INSPECTED FUEL TANK AND FOUND MOST OUTBOARD FLAPPER VALVE MISSING.  MX INSTALLED NEW RIGHT WING FLAPPER VALVE AND PERFORMED OPERATIONAL CHECKS SUCCESFULLY.  THE A/C WAS APPROVED TO RETURN FOR SERVICE.
